# SDR CA130401023

- Difficulty date: March 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 47,412 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2700 · Flight Control System
- Part: Gust Lock
- Part number: 87610028101
- Condition: Cracked
- Location: Flt Controls
- Part time: 48,049 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MULTIPLE CRACKS FOUND ON GUST LOCK HANDLE. GUST LOCK LEVER, REPLACED.
